Chemotherapy-induced acral erythema with involvement of the face and neck: A case report


Ozkol H., ÇALKA O., Bulut G.

TOXICOLOGY AND INDUSTRIAL HEALTH, vol.32, no.5, pp.791-794, 2016 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.1177/0748233713511514
  • Journal Name: TOXICOLOGY AND INDUSTRIAL HEALTH
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.791-794
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Chemotherapy-induced acral erythema (CIAE) is a cutaneous response to diverse chemotherapeutic drug administration. These drugs cause symmetrical and painful erythema of palmoplantar surfaces. Bulla formation, desquamation, and subsequent reepithelialization may occur. Commonly, the lesions slowly resolve over 7-15 days, through desquamation, followed by regeneration of the skin. Here, we described a case of CIAE, with involvement of face and neck in a patient treated for breast cancer using a number of chemotherapeutic agents. Face involvement in CIAE has not been previously reported in the literature.